Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 9536765, 7 pages
http://dx.doi.org/10.1155/2016/9536765
Research Article

Fixed Point Results Satisfying Rational Type Contraction in -Metric Spaces

1Faculty of Science, University of Kragujevac, Radoja Domanovića 12, 34000 Kragujevac, Serbia
2Department of Mathematics, University of Malakand, Chakdara, Lower Dir 18800, Pakistan

Received 15 May 2016; Accepted 6 June 2016

Academic Editor: Filomena Cianciaruso

Copyright © 2016 Branislav Z. Popović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Aleomraninejad, S. Rezapour, and N. Shahzad, “Fixed point results on subgraphs of directed graphs,” Mathematical Sciences, vol. 7, article 41, 2013. View at Publisher · View at Google Scholar
  2. K. C. Border, Fixed Point Theorems with Applications to Economics and Game Theory, Cambridge University Press, Cambridge, Uk, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Banach, “Sur les oprations dans les ensembles abstraits et leurs applications aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  4. Ya. I. Alber and S. Guerre-Delabriere, “Principle of weakly contractive maps in Hilbert spaces,” in New Results in Operator Theory and Its Applications, I. Gohberg and Yu. Lyubich, Eds., vol. 98 of Operator Theory: Advances and Applications, pp. 7–22, Springer, New York, NY, USA, 1997. View at Publisher · View at Google Scholar
  5. R. P. Agarwal, Z. Kadelburg, and S. Radenović, “On coupled fixed point results in asymmetric G-metric spaces,” Journal of Inequalities and Applications, vol. 2013, article 528, 2013. View at Google Scholar · View at MathSciNet
  6. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. S. Jaggi, “Some unique fixed point theorems,” Indian Journal of Pure and Applied Mathematics, vol. 8, no. 2, pp. 223–230, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Abbas and T. Nazir, “Fixed points of T-Hardy Rogers type contraction mapping in metric spaces,” Afrika Matematika, vol. 25, no. 1, pp. 103–113, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Abbas, T. Nazir, and S. Radenović, “Some periodic point results in generalized metric spaces,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 4094–4099, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Abbas, T. Nazir, and S. Radenović, “Common fixed point of generalized weakly contractive maps in partially ordered G-metric spaces,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9383–9395, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. S. Radenović, “Remarks on some recent coupled coincidence point results in symmetric G-metric spaces,” Journal of Operators, vol. 2013, Article ID 290525, 8 pages, 2013. View at Publisher · View at Google Scholar
  12. B. K. Dass and S. Gupta, “An extension of Banach contraction principle through rational expression,” Indian Journal of Pure and Applied Mathematics, vol. 6, no. 12, pp. 1455–1458, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Harjani, B. Lopez, and K. Sadarangani, “A fixed point theorem for mappings satisfying a contractive condition of rational type on a partially ordered metric space,” Abstract and Applied Analysis, vol. 2010, Article ID 190701, 8 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. N. V. Luong and N. X. Thuan, “Fixed point theorem for generalized weak contractions satisfying rational expressions in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 46, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Chandok and E. Karapinar, “Common fixed point of generalized rational type contraction mappings in partially ordered metric spaces,” Thai Journal of Mathematics, vol. 11, no. 2, pp. 251–260, 2013. View at Google Scholar · View at MathSciNet · View at Scopus
  16. Z. Mustafa, E. Karapinar, and H. Aydi, “A discussion on generalized almost contractions via rational expressions in partially ordered metric spaces,” Journal of Inequalities and Applications, vol. 2014, article 219, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Chandok and J. K. Kim, “Fixed point theorem in ordered metric spaces for generalized contractions mappings satisfying rational type expressions,” Journal of Nonlinear Functional Analysis and Applications, vol. 17, pp. 301–306, 2012. View at Google Scholar
  18. S. Chandok, M. S. Khan, and K. P. R. Rao, “Some coupled common fixed point theorems for a pair of mappings satisfying a contractive condition of rational type,” Journal of Nonlinear Analysis and Application, vol. 2013, Article ID jnaa-00174, 6 pages, 2013. View at Publisher · View at Google Scholar
  19. D. S. Jaggi and B. K. Dass, “An extension of Banach's fixed point theorem through a rational expression,” Bulletin of the Calcutta Mathematical Society, vol. 72, no. 5, pp. 261–262, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. B. G. Pachpatte, “Common fixed-point theorems for mappings satisfying rational inequalities,” Indian Journal of Pure and Applied Mathematics, vol. 10, no. 11, pp. 1362–1368, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at MathSciNet
  22. S. Manro, S. S. Bhatia, S. Kumar, and C. Vetro, “A common fixed point theorem for two weakly compatible pairs in G-metric spaces using the property E.A,” Fixed Point Theory and Applications, vol. 2013, article 41, 2013. View at Publisher · View at Google Scholar · View at Scopus
  23. H. K. Nashine and Z. Kadelburg, “Nonlinear generalized cyclic contractions in complete G-metric spaces and applications to integral equations,” Nonlinear Analysis: Modelling and Control, vol. 18, no. 2, pp. 160–176, 2013. View at Google Scholar
  24. R. Saadati, S. M. Vaezpour, P. Vetro, and B. E. Rhoades, “Fixed point theorem in generalized partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 797–801, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. P. L. Sanodia, D. Jaiswal, and S. S. Rajput, “Fixed point theorems in G-metric spaces via rational type contractive condition,” International Journal of Mathematical Archive, vol. 3, no. 3, pp. 1292–1296, 2012. View at Google Scholar
  26. M. P. Gandhi and K. B. Bajpai, “Unique common fixed point theorem in G-Metric space via rational type contractive condition,” in Proceedings of the International Conference on Benchmarks in Engineering Science and Technology, pp. 1–4, September 2012.
  27. R. Shrivastava, M. Sharma, and R. Bhardwaj, “Fixed point results in G-Metric spaces through rational contractive conditions,” International Journal of Theoretical and Applied Sciences, vol. 6, pp. 82–88, 2014. View at Google Scholar
  28. S. Manro, S. S. Bhatia, and S. Kumar, “Expansion mappings theorems in G-metric spaces,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 49-52, pp. 2529–2535, 2010. View at Google Scholar · View at MathSciNet